# SDR ANCF200400026

- Difficulty date: August 7, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N517NA
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 47,883 hours, 14,045 cycles
- Engine: Rroyce RB211*
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Out Of Adjust
- Location: Nr 10
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EICAS MESSAGE LT SLAT DISAGREE DISPLAYED.  WITH THE FLAP LEVER IN 1 BOTH FLAP POINTERS INDICATE .5.  LT SLAT DISAGREE CHECK LIST ACCOMPLISHED AND MESSAGE REMAINED ON AFTER PROCEDURE COMPLETED.  PERFORMED FIM PROCEDURE 27-81-00 PAGE 116 BLOCKS 1 AND 27 AND ADJUSTED SLAT NR  10 IAW AMM 27-81-00 PAGE 501. FESU BITE PROCEDURE WAS ACCOMPLISHED IAW FIM 27-51-00 FIGURE 104 SHEET 1 BLOCKS 1 AND 2 SHEET 2 BLOCKS 3, 4 AND 5. TEST COMPLETED OK.
